# SDR ASAA0480302

- Difficulty date: April 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99365471
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, CABIN FLOORBOARD STATION 160-180 RBL 08 TO RBL 44 FIBERGLASS TEARING OFF.  FABRICATED REPLACEMENT FLOORBOARD IAW MD80 SRM 53-05.  (M)
